# SDR FDEA201103241159

- Difficulty date: March 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 44,796 hours, 7,715 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: ARG73731
- Part serial: CPT05391TW
- Condition: Cracked
- Location: Mlg
- Part time: 47,595 hours, 13,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MLG UNSAFE UP.  ATTEMPTED RECYCLE, BUT STILL UNSAFE.   FOUND RT MLG PIVOT BOLT SHEARED.   REMOVED AND REPLACED RT MLG PIVOT BOLT PER AMM 07-11-00-2-0, 32-12-10-4-0, 32-12-20-4-0 AND 32-11-01-3-1.  COMPLIED WITH EA 1-3210-148281 AND  1-3210-148282  E.A. 1-3210-149474 PT 1.  LANDING  GEAR RETRACT & ALTERNATE RELEASE SYS FUNCTIONAL CHECK CARRIED OUT AS PER W/C 32T3601 & FOUND SATISFACTORY.
